| Model Number |
ZXT375 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.Gender/sex: unknown/not provided.(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a zxt375 9.0 diopter intraocular lens (iol) was explanted due to lens malfunction.No further information was provided.
Additional Manufacturer Narrative
Additional information received reported the meaning for lens malfunction, which was the reason for explant in the right eye (od), meant that the patient needed a different power.Also, the surgeon was dr.(b)(6) and the patient is a female with date of birth (b)(6).There was no incision enlargement or vitrectomy performed.The replacement lens was a zxt325 7.5 diopter intraocular lens (iol).Reportedly, the patient is doing good post-operatively.No additional information was provided.(b)(6).Sex: female.Initial reporter name: (b)(6).Health professional: yes.Occupation: physician.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Additional Manufacturer Narrative
Device available for evaluation?: yes, returned to manufacturer on 08/01/2017.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye showed the product is cut in half, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.
Additional Manufacturer Narrative
Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.All pertinent information available to abbott medical optics has been submitted.